MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC ARGYLE; CATHETER, UMBILICAL ARTERY

CARDINAL HEALTH 200, LLC ARGYLE; CATHETER, UMBILICAL ARTERY
Model Number 8888160333
Medical Device Problem Codes Break (1069); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that threading on portion of the catheter where the syringe or connectors insert was broken off, the connector could not be secured to catheter.It looks as if the umbilical line apparently failed due to the threading on the catheter being changed, as they are now tabs instead of threads.There is no patient harm reported.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 2418300064 was reviewed and no anomalies related to the reported issue were observed.The device was received for evaluation and the reported condition was observed.A corrective and preventive action has been initiated to further investigate this issue.

Brand Name
ARGYLE
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22195333
Report Number1423537-2025-00243
Device Sequence Number21267131
Product Code FOS
UDI-Device Identifier10192253040302
UDI-Public(01)10192253040302(17)290601(10)2418300064
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K130725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888160333
Device Catalogue Number8888160333
Device Lot Number2418300064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown